# SDR AALA20160621002

- Difficulty date: June 14, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 71,702 hours, 37,523 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  BURNING ODOR REPORTED IN AFT CABIN OF AIRCRAFT.  MAINTENANCE FOUND LIGHTING BALLAST BURNED OUT.  R & R BALLAST IAW AMM 33-21-03.
